Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Heart flutters

im ONLY 15 YEARS OLD and i started smoking marijuana and i started to have panic attacks and anxiety problems probobly because i was on anxiety medicine while smoking mary jane but yeah i started feeling flutters in the middle of my chest imbetween the two nipples and when i bend over sometimes i can feel the flutter THAT LASTS 1-2 SECONDS but sometimes it just hits me out of the middle of nowhere and its very disturbing my family has a history of acid reflux and im very athletic i play soccer and basketball every day 2-3 hours a day and i went to the docter and had ekg and heart monitor everything normal and i dont want to live with this forever i quit smoking and i only had smoked for a month and i do have some chest pains under the left nipple that last a second and the pain feels better when burping aswell but some one please help me on here im new send me a message about whats wrong with me or what you think it is THANK YOU!
Asked On : Fri, 18 Dec 2009
Answers:  2 Views:  2014
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Heart Flutters-- yours is just because of your anxiety state coupled by smoking marijuna, which increases heart rate and so your chest flutter/palpitation. Marijuna also causes transient relaxations of the lower esophageal sphincter, which is felt to be a significant cause of acid reflux. If you have stopped smoking and symptoms still persist, take help of NeuroPhychiatrist for better management your of Anxiety States.

Warm Regards
Answered: Tue, 16 Apr 2013
I find this answer helpful
  User's Response
mary jane causes PVCs, which is ventricular premature beats, if you have a long run of them, keep coughing so you won't pass's makes me more anxious, that's why i don't smoke it anymore..................
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor